MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE ELECTRODE NEONATAL; ELECTRODE, ELECTROCARDIOGRAPH

MEDLINE INDUSTRIES, INC. MEDLINE ELECTRODE NEONATAL; ELECTRODE, ELECTROCARDIOGRAPH
Catalog Number MDS61115R
Health Effect - Clinical Code No Information (3190)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
Ecg leads received in risk management dept.It was noted that the indentation markings are missing from white lead; not able to plug into ecg cord.

Brand Name
MEDLINE ELECTRODE NEONATAL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key7244220
Report Number7244220
Device Sequence Number13752935
Product Code DRX
UDI-Device Identifier10884389114872
UDI-Public(01)10884389114872
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2018
Report Date (Section F) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date09/15/2020
Device Catalogue NumberMDS61115R
Device Lot Number(10) 170915
Other Device ID NumberNEONATAL 1.5 MM
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/15/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT KNOWN.
Date Report Sent to FDA01/15/2018